# SDR UPS02838136

- Difficulty date: April 16, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK INDICATION FOUND BY NDT ON HOLE NR 10 LT.  REPAIRED IAW REO - G08603 REV A.
